Facebook Pixel
EmpowHER Guest

I got my period after taking plan b but a day before that I just finished my cycle

By Anonymous November 9, 2010 - 9:17am
Rate This

Me and my bf had sex and the condom broke. the morning after which was only about 13 hours after I took the plan b pill. I just ended my period the night before. but 5 days later after starting my 3rd pack of bc I got my period again or what I believe is to be.

Add a Comment1 Comments

Great that you used Emergency Contraception (EC) after the condom broke, as this can help increase your chances of being protected from pregnancy.

EC can cause a change in your period cycle, and you may experience breakthrough bleeding. It sounds like you had breakthrough bleeding, since you just ended your period, however, read this article for more in-depth explanation: Emergency Contraception Update, 2010.

Also, here is some information about condom use that you and your boyfriend would want to read for future reference: Help! The Condom Broke During Sex: How to Prevent "Wardrobe Malfunctions".

November 9, 2010 - 1:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!